# SDR SIMA20230303002

- Difficulty date: March 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N769KW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000024
- Aircraft time: 36,729 hours, 29,679 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 17069277003
- Condition: Gouged
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR INTERNAL SKIN GOUGE-C/A-REMOVED AND INSTALLED SERVICEABLE FWD SERVICE DOOR GUSSET BEAM 3 IAW ERJ 170 SRM 51-40-02 SRM 51-40-08
